Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 7, NWS Corpus Christi, TX

April 17, 2016Goliad County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Apr 17, 2016, 4:46 PM CDT for Goliad County, Victoria County, Texas. It took effect at Apr 18, 2016, 6:47 PM CDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Apr 17, 2016, 4:46 PM CDT (21:46 UTC)
In effect from
Apr 18, 2016, 6:47 PM CDT
Expired
Apr 19, 2016, 11:45 AM CDT
In force
17 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Goliad County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coleto Creek at Arnold Road Crossing (SCDT2). The gauge peaked at 4.52 ft at Apr 19, 2016, 1:00 PM CDT.

actionminormoderate510152004/1704/1804/1904/20
Action stage
14 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08176900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

473 
WGUS44 KCRP 172146
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
446 PM CDT SUN APR 17 2016

...The National Weather Service in Corpus Christi has issued a Flood 
Warning for the following rivers in Texas...

  San Antonio River At Goliad affecting Calhoun...Goliad...Refugio 
  and Victoria Counties
  Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria 
  Counties
  Guadalupe River At Victoria affecting Victoria County
  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent or anticipated heavy rainfall over the aforementioned 
river basins will result in river rises above flood stage 
during the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. River stage forecasts 
are based on observed and predicted rainfall. If actual 
rainfall varies from forecast values, forecast river stages 
will vary accordingly.

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-175-391-469-181546-
/O.NEW.KCRP.FL.W.0006.160419T2118Z-000000T0000Z/
/GLIT2.2.ER.160419T2118Z.160421T0600Z.000000T0000Z.NO/
446 PM CDT SUN APR 17 2016

The National Weather Service in Corpus Christi has issued a 

* Flood Warning for 
  the San Antonio River At Goliad.
* from Tuesday afternoon until further notice...or until the warning 
  is cancelled.
* At  4:00 PM Sunday the stage was 7.1 feet.
* Moderate flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast:  Rise above flood stage by Tuesday afternoon and continue
  to rise to near 33.1 feet by early Thursday morning.

* At 33.0 feet Moderate flooding occurs. Roads, many camp sites, RV 
and temporary shelter sites in Goliad State Park flood. Hundreds of 
livestock downstream in the flood plain are cut off and potentially 
drown.


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

San Antonio River
  Goliad               25   7.1 Sun 04 PM   4.8 18.5 29.6 33.0 32.8


&&


LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759                       



$$

TXC175-469-181546-
/O.NEW.KCRP.FL.W.0007.160418T2347Z-160419T1645Z/
/SCDT2.1.ER.160418T2347Z.160419T0000Z.160419T0045Z.NO/
446 PM CDT SUN APR 17 2016

The National Weather Service in Corpus Christi has issued a 

* Flood Warning for 
  the Coleto Creek At Arnold Road Crossing.
* from Monday evening to Tuesday morning...or until the warning is 
  cancelled.
* At  3:45 PM Sunday the stage was 4.4 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast:  Rise above flood stage by tomorrow evening and continue 
  to rise to near 15.2 feet by tomorrow evening. The river will fall 
  below flood stage by tomorrow evening.

* At 15.0 feet Minor lowland flooding reaches secondary and primary 
roads and low bridges..


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Coleto Creek
  Arnold Road Crossing 15   4.4 Sun 04 PM   5.0 11.2  6.6  4.5  4.5


&&


LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722




$$

TXC469-181545-
/O.NEW.KCRP.FL.W.0008.160419T2246Z-000000T0000Z/
/VICT2.1.ER.160419T2246Z.160421T1200Z.000000T0000Z.NO/
446 PM CDT SUN APR 17 2016

The National Weather Service in Corpus Christi has issued a 

* Flood Warning for 
  the Guadalupe River At Victoria.
* from Tuesday afternoon until further notice...or until the warning 
  is cancelled.
* At  4:15 PM Sunday the stage was 9.0 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast:  Rise above flood stage by Tuesday afternoon and continue
  to rise to near 26.9 feet by Thursday morning.

* At 26.8 feet Minor lowland flooding occurs. The intersection of 
Tibilletti and River Road may flood. Water crosses River Road and 
then to FM 1685, knonwn as Lower Mission Valley Road. .


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Guadalupe River
  Victoria             21   9.0 Sun 04 PM   8.5 12.5 25.8 26.9 26.9


&&


LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             



$$

TXC057-391-469-181545-
/O.NEW.KCRP.FL.W.0009.160421T0600Z-000000T0000Z/
/DUPT2.1.ER.160421T0600Z.160422T1800Z.000000T0000Z.NO/
446 PM CDT SUN APR 17 2016

The National Weather Service in Corpus Christi has issued a 

* Flood Warning for 
  the Guadalupe River Near Bloomington.
* from late Wednesday night until further notice...or until the 
  warning is cancelled.
* At  4:01 PM Sunday the stage was 16.0 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  Rise above flood stage by early Thursday morning and 
  continue to rise to near 23.5 feet by Friday early afternoon. 
  Additional rises are possible thereafter.

* At 24.0 feet Moderate lowland flooding occurs, with the river 
reaching well into the flood plain. Any oil tank batteries, pump 
jacks, and secondary roads near the river may be flooded.


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Guadalupe River
  Bloomington          20  16.0 Sun 04 PM  15.7 14.8 17.7 20.6 23.1


&&


LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             



$$
2 follow-up statements
060 
WGUS84 KCRP 180309
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1009 PM CDT SUN APR 17 2016

...The Flood Warning continues for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria 
  Counties
  Guadalupe River At Victoria affecting Victoria County
  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the basins north of South Texas will bring the 
aforementioned rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC175-469-182109-
/O.EXT.KCRP.FL.W.0007.160418T2352Z-160419T1650Z/
/SCDT2.1.ER.160418T2352Z.160419T0000Z.160419T0050Z.NO/
1009 PM CDT SUN APR 17 2016

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  the Coleto Creek At Arnold Road Crossing.
* from Monday evening to Tuesday morning...or until the warning is 
  cancelled.
* At  9:45 PM Sunday the stage was 4.4 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Minor flooding is forecast, with the creek forecast to crest just 
  above 15 feet Monday afternoon or evening, then fall. 

* At 15.0 feet Minor lowland flooding reaches secondary and primary 
roads and low bridges..


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Coleto Creek
  Arnold Road Crossing 15   4.4 Sun 10 PM   4.4 11.2  6.8  4.6  4.5


&&


LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722




$$

TXC469-182109-
/O.EXT.KCRP.FL.W.0008.160420T0726Z-000000T0000Z/
/VICT2.1.ER.160420T0726Z.160422T0000Z.000000T0000Z.NO/
1009 PM CDT SUN APR 17 2016

The Flood Warning continues for
  the Guadalupe River At Victoria.
* from late Tuesday night until further notice...or until the warning
  is cancelled.
* At  9:46 PM Sunday the stage was 8.9 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast:  Rise above flood stage by early Wednesday morning and 
  continue to rise to near 26.9 feet by Thursday evening.

* At 26.8 feet Minor lowland flooding occurs. The intersection of 
Tibilletti and River Road may flood. Water crosses River Road and 
then to FM 1685, knonwn as Lower Mission Valley Road. .


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Guadalupe River
  Victoria             21   8.9 Sun 10 PM   8.4 10.1 23.2 26.5 26.9


&&


LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             



$$

TXC057-391-469-182109-
/O.EXT.KCRP.FL.W.0009.160421T0400Z-000000T0000Z/
/DUPT2.1.ER.160421T0400Z.160423T0000Z.000000T0000Z.NO/
1009 PM CDT SUN APR 17 2016

The Flood Warning continues for
  the Guadalupe River Near Bloomington.
* from Wednesday evening until further notice...or until the warning 
  is cancelled.
* At  9:00 PM Sunday the stage was 15.9 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  Rise above flood stage by Wednesday before midnight and 
  continue to rise to near 23.6 feet by Friday evening. Additional 
  rises are possible thereafter.

* At 24.0 feet Moderate lowland flooding occurs, with the river 
reaching well into the flood plain. Any oil tank batteries, pump 
jacks, and secondary roads near the river may be flooded.


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Guadalupe River
  Bloomington          20  15.9 Sun 09 PM  15.7 14.7 18.0 21.1 23.0


&&


LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             



$$

GW
064 
WGUS84 KCRP 180741
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
241 AM CDT MON APR 18 2016

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria 
  Counties

.The creek is expected to remain below flood stage at this time. 
However, if rainfall exceeds expectations, then the warning may be
to be re-issued later.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC175-469-180811-
/O.CAN.KCRP.FL.W.0007.000000T0000Z-160419T1650Z/
/SCDT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
241 AM CDT MON APR 18 2016

The Flood Warning is cancelled for
  the Coleto Creek At Arnold Road Crossing.
* At  1:45 AM Monday the stage was 4.4 feet.
* No flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast:  The river will crest below flood stage at 14.3 feet this
  evening.  However, if higher than expected rainfall occurs, then
  another flood warning will have to be issued.

* At 14.0 feet Bankfull stage occurs. Flow reaches into the lowest 
flood plain.


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Coleto Creek
  Arnold Road Crossing 15   4.4 Mon 02 AM   4.4 11.2  6.8  4.6  4.6


&&


LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722




$$

GW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Apr 17, 12:53 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 17, 12:53 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1253 PM CDT SUN APR 17 2016

.DISCUSSION...SEE AVIATION BELOW FOR 18Z TAF UPDATE.

&&

.AVIATION...MVFR TO VFR CIGS WILL PERSIST THROUGH THE AFTERNOON.
SCATTERED SHOWERS AND THUNDERSTORMS WITHIN THE VICINITY OF
TERMINALS WILL CONTINUE DEVELOPING AND MOVING ACROSS THE REGION
THIS AFTERNOON AND EVENING. CONFIDENCE IS LOWER IN COVERAGE OF
CONVECTION DURING THE EARLY MORNING MONDAY...SO KEPT MENTION AT
PROB30 AT THIS TIME. HOWEVER...POOR FLIGHT CONDITIONS WILL DEVELOP
OVERNIGHT WITH LOWERING CIGS DOWN TO IFR OVERNIGHT/EARLY MONDAY.
SHRA AND TSRA ACTIVITY WILL INCREASE IN COVERAGE AS STORMS MOVE
ACROSS THE REGION BY THE MID TO LATE MORNING ON MONDAY...AND KEPT
PREVAILING TSRA AT ALI/CRP/VCT DURING THIS TIME (PROB30 REMAINING
OVER LRD). VSBYS WILL BE REDUCED OVERNIGHT AND IN THE MORNING WITH
BR AND CONVECTION AROUND TERMINALS AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    73  80  73  81  70  /  50  70  70  60  20
VICTORIA          70  79  70  80  68  /  70  90  80  60  20
LAREDO            73  85  70  87  69  /  40  70  40  20  20
ALICE             72  82  71  84  70  /  50  80  60  50  20
ROCKPORT          72  79  74  82  70  /  50  60  70  60  20
COTULLA           68  81  67  85  68  /  60  80  50  20  20
KINGSVILLE        73  83  72  83  70  /  40  70  60  60  20
NAVY CORPUS       73  79  74  81  72  /  40  60  70  60  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD WARNING UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: CALHOUN.

     HIGH RIP CURRENT RISK THROUGH MONDAY AFTERNOON FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

     COASTAL FLOOD ADVISORY UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: ARANSAS...KLEBERG...NUECES...SAN PATRICIO.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O\CONNOR.

&&

LK/84...AVIATION
Hazardous weather outlook, Apr 17, 4:05 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 PM CDT SUN APR 17 2016

TXZ229>234-239>247-181100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
405 PM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TONIGHT

A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY.

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN
PATRICIO AND ARANSAS COUNTIES.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON
AND THIS EVENING OVER THE BRUSH COUNTRY. THE STORM PREDICTION
CENTER HAS SOUTH TEXAS IN A MARGINAL TO SLIGHT RISK FOR SEVERE
THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND
DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE
MORE PERSISTENT AND SLOW MOVING STORMS.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS EXCEPT THE
FAR WESTERN BRUSH COUNTRY FOR MONDAY AND MONDAY NIGHT.

A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY THROUGH
MONDAY AFTERNOON.

A HIGH RISK OF RIP CURRENTS WILL EXIST MONDAY THROUGH TUESDAY
MORNING ALONG GULF FACING BEACHES. A COASTAL FLOOD ADVISORY IS IN
EFFECT THROUGH MONDAY AFTERNOON FOR COASTAL COUNTIES.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY
NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE ON TUESDAY.
SOME OF THE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT MAY PRODUCE
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES.

NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR
SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING.

GMZ230-235-250-255-270-275-181100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 PM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
MONDAY THROUGH THURSDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE
MONDAY AND MONDAY NIGHT. VERY HEAVY RAIN...GUSTY WINDS AND
FREQUENT LIGHTNING WILL PROVIDE HAZARDOUS CONDITIONS FOR MARINE
OPERATORS MONDAY INTO MONDAY NIGHT.

SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS MONDAY
AND FOR THE OFFSHORE WATERS MONDAY THROUGH TUESDAY MORNING.

TMT

In the hours before

Special weather statement, Apr 17, 2:15 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 PM CDT SUN APR 17 2016

TXZ230-231-172000-
MCMULLEN-LIVE OAK-
215 PM CDT SUN APR 17 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...

AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SIMMONS...OR 9
MILES SOUTH OF CHOKE CANYON...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...SIMMONS AND CALLIHAM.

LAT...LON 2862 9834 2861 9833 2862 9833 2857 9813
      2828 9827 2832 9846 2864 9843
TIME...MOT...LOC 1914Z 193DEG 11KT 2838 9835

HEAVENER
Special weather statement, Apr 17, 3:04 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
304 PM CDT SUN APR 17 2016

TXZ230-231-172045-
MCMULLEN-LIVE OAK-
304 PM CDT SUN APR 17 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...

AT 303 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SIMMONS...OR 11 MILES SOUTHWEST OF CHOKE CANYON...MOVING NORTH AT 30
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...CALLIHAM...WHITSETT AND SIMMONS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2828 9829 2828 9849 2864 9854 2864 9834
      2861 9833 2867 9826
TIME...MOT...LOC 2003Z 178DEG 25KT 2837 9840

HEAVENER
Special weather statement, Apr 17, 4:30 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
430 PM CDT SUN APR 17 2016

TXZ229-172200-
LA SALLE-
430 PM CDT SUN APR 17 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...

AT 429 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR
15 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2864 9880 2846 9889 2847 9908 2865 9907
      2865 9880
TIME...MOT...LOC 2129Z 190DEG 15KT 2853 9897

HEAVENER

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 2:38 AM CDTCoastal Flood WarningCRPCalhoun19 hr
Apr 17, 2:38 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, San Patricio3 days
Apr 17, 2:38 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces3 days
Apr 17, 3:38 AM CDTSmall Craft AdvisoryCRP55 hr
Apr 17, 2:15 PM CDTSpecial Weather StatementCRPLive Oak45 min
Apr 17, 2:54 PM CDTAreal Flood AdvisoryCRPLive Oak, McMullen3 hr
Apr 17, 3:04 PM CDTSpecial Weather StatementCRPMcMullen41 min
Apr 17, 3:09 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen22 min
Apr 17, 3:25 PM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more29 hr
Apr 17, 4:30 PM CDTSpecial Weather StatementCRPLa Salle30 min
Apr 17, 4:32 PM CDTSevere Thunderstorm WarningCRPLa Salle33 min
Apr 17, 4:46 PM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria24 hr
Apr 17, 4:46 PM CDTRiver Flood WarningCRPVictoria6 days
Apr 17, 4:46 PM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria11 days
Apr 17, 5:30 PM CDTAreal Flood AdvisoryCRPLa Salle3 hr
Apr 17, 6:12 PM CDTSpecial Weather StatementCRPLa Salle33 min
Apr 17, 6:20 PM CDTSevere Thunderstorm WarningCRPLa Salle40 min
Apr 17, 6:37 PM CDTTornado WarningCRPLa Salle23 min
Apr 17, 6:58 PM CDTTornado WarningCRPLa Salle32 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.